On two-dimensional elastic dislocations in a multilayered half-space

Singh, Sarva Jit ; Garg, Nat Ram (1985) On two-dimensional elastic dislocations in a multilayered half-space Physics of the Earth and Planetary Interiors, 40 (2). pp. 135-145. ISSN 0031-9201

Full text not available from this repository.

Official URL: http://www.sciencedirect.com/science/article/pii/0...

Related URL: http://dx.doi.org/10.1016/0031-9201(85)90067-6


The two-dimensional problem of a long displacement dislocation in a multilayered half-space is studied. Both plane strain and antiplane strain cases are considered. The Thomson-Haskell matrix method is used to obtain the static field caused by the dislocation. The source is represented in terms of the jumps at the source level in the depth-dependent factors in the Fourier integral representation of the displacements and stresses due to the source in an infinite medium. Explicit expressions for the surface displacements due to dip-slip and strike-slip faults of arbitrary dip are obtained. The formulation developed is quite convenient for numerical computation.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
ID Code:54130
Deposited On:11 Aug 2011 11:40
Last Modified:11 Aug 2011 11:40

Repository Staff Only: item control page